# SDR DHL2004804005

- Difficulty date: November 5, 2004
- Submitted: November 8, 2004
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- System (JASC): 2611 · Smoke Detection
- Part: Bulb
- Part number: 327
- Condition: Inoperative
- Location: Smoke Detector
- Stage of operation: IN
- How discovered: 9
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

NR 8 SMOKE DETECTER INOP.  DEF PER MEL 26-6-1 PLACARD INSTALLED DMI NR 18370.  REFER TO DMI 18370.  NR 8 POSITITON SMOKE DETECTOR WILL NOT TEST.  RELAMPED NR 8 SMOKE DETECTOR AND OPS CHECKED GOOD AS PER MM 26-10-5.  THIS CLEARS DMI 18370. (BULB P/N 327).
